# SDR SCNA20240309097

- Difficulty date: September 22, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl4-Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS947 LBL4 TO RBL9 WL208. REMOVED & REPLACED THE DAMAGED T-CHORD & 1 EA ANGLE AND INSTALLED ALL THE REPAIR PARTS AT AFT WET AREA BS 947.5 LBL 4 - RBL 9 W/L 208 IAW SRM 53-70-51-2R-5 REPAIR 5
